# SDR DALA2022020300712

- Difficulty date: August 16, 2021
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 76,349 hours, 29,284 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 REPORTED BY RAMP ACS FOUND DENT ON L WING WINGLET INBOARD SIDE SKIN PANEL. CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR PER B757 SRM 57-31-01. (7769642)
